| Model Number |
8100-14LV |
| Medical Device Problem Codes |
Leak/Splash (1354); Migration (4003)
| Health Effect - Clinical Code |
Peritonitis (2252)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Avanos medical inc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different patients.This is the first of two reports.Refer to 9611594-2025-00335 for the second report.It was reported, ¿the department reports two cases of malfunctioning sng probes that deflated spontaneously.In both situations, images taken at the end of the procedure confirm that the probes were correctly positioned." ¿patient 1: the patient suffered from migration of the catheter into the peritoneal cavity, with extra-gastric administration of his treatment, leading to peritonitis.He was transferred to intensive care and, after several days of treatment, his condition improved.".
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for lot: 30359841 was reviewed and the product was produced according to product specifications.All information reasonably known as of 23 dec 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Additional Manufacturer Narrative
All information reasonably known as of 19 jan 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.